Tipo
Artículo de journal
Año
2023
Publisher
Constr. Approx.
Número
2
Volúmen
57
Abstract
We consider the homogeneous Dirichlet problem for the integral fractional Laplacian . We prove optimal Sobolev regularity estimates in Lipschitz domains provided the solution is up to the boundary. We present the construction of graded bisection meshes by a greedy algorithm and derive quasi-optimal convergence rates for approximations to the solution of such a problem by continuous piecewise linear functions. The nonlinear Sobolev scale dictates the relation between regularity and approximability.
Autores
Páginas
463-487
URL a la publicación
Keywords
greedy algorithm
graded meshes
integral fractional Laplacian
